Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

High BP, on telmistarn, hydrochlorithiazide fron a long time. How can I get over BP without these medicines?

Hi, I have high blood pressure/hypertnesion and I take telmistarn and hydrochlorithiazide. I have been taking these medicines going on three years and I just turned 29. I just want to know what are the long term effects of me taking these medicines. My hypertension is partly due to genetics and partly because of poor eating habits. How can I stop my hypertension without taking these medicines?
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Anti BP drugs at the age of 29 is reason to worry about .
As you had said you have family history and poor eating habbits ,
1 dietician consultation for maintaining ideal weight and BMI
2 Regulae exercise
3 Stress free lifestyle and measures to keep stress under controll
4 no addictions .

These measures will help you to reduce the dose of treatment significantly or will help you to stop treatment if BP is controlled with this .
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor